# SDR COMA9630037

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: FU1540200
- Condition: Failed
- Location: Right
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RT BATTERY BUS IS INOP.  REPLACED 200 AMP FUSE AT RT POWER DISTRIBUTION UNIT.
